A note on optical network with nonsplitting nodes

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)199-202
Journal / PublicationJournal of Combinatorial Optimization
Volume10
Issue number2
Publication statusPublished - Sep 2005

Abstract

We study the problem of computing the minimum total weight multicast route in an optical network with both nonsplitting and splitting nodes, and present a simple approximation with performance ratio 3, which is better than existing one in the literature. © 2005 Springer Science + Business Media, Inc.

Citation Format(s)

A note on optical network with nonsplitting nodes. / Du, Hongwei; Jia, Xiaohua; Wang, Feng; Thai, My; Li, Yingshu.

In: Journal of Combinatorial Optimization, Vol. 10, No. 2, 09.2005, p. 199-202.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review